# SDR SWAA2012121110495

- Difficulty date: November 5, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 43,204 hours, 25,075 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 411A2780
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT DOOR HANDLE COVER IS CRACKED.  REPLACED LEFT OVERWING EXIT DOOR HANDLE COVER PER AMM 52-22-00, STEP 4B1F.
